# SDR IPXA2M75196

- Difficulty date: August 30, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112525
- Condition: Cracked
- Location: Bs 1531 L34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, SPLICE FITTING CRACKED ON FWD END AT L34R AND BS 1531/5-123.     REPLACED SPLICE FITTING AT STA 1531/5-123 AND L34R REF SRM 51-33- 01, PG 30 AND 45.
